MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION ENTRADA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION ENTRADA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4220-45
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Headache (1880); No Code Available (3191)
Date of Event 10/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device involved: model #:sc-4220-45, lot # 23379761, description: entrada needle.A review of the manufacturing documentation for the entrada needles revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.
 
Event or Problem Description
A report was received that during an implant procedure, the patient started to experience diurnal headaches.The patient was implanted without further problems.Several days later the patient did not show up for his programming session.The doctor was informed that the patient was hospitalized for the diurnal headaches and was given a blood patch.The cause of the headaches were due to the use of the entrada needle during the implant procedure and technique of the physician.

Brand Name
ENTRADA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key9267169
Report Number3006630150-2019-06141
Device Sequence Number13968997
Product Code LGW
UDI-Device Identifier08714729950684
UDI-Public08714729950684
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2020
Device Model NumberSC-4220-45
Device Catalogue NumberSC-4220-45
Device Lot Number23298511
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2019
Initial Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;